# SDR SWAA2024052981723

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303 Lbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CRACKED ON VERTICAL FLANGE AT BS 303 LBL 58 WL 208.<[01] CRACK ON FED ENTRY DOOR MOP SILL EXCEED LIMITS GIVEN IN THE SRM; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FED MOP SILL PER SRM 53-10-15-1A-1; SRM 51-10-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 141A8110.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
